# SDR HALA2016042500122

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 23,771 hours, 56,421 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B1211
- Condition: Delaminated
- Location: Nr 3
- Part time: 129 hours, 284 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 MLG TIRE DELAMINATED.  TIRE PRESSURE AT REMOVAL 170PSI.  R & R NR 3 MLG TIRE IAW AMM 32-41-01. SPIN CK OK.
